# SDR TRBA2010034

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 31,403 hours, 34,414 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE INDICATION ON CAP. SMELL IN COCKPIT & CABIN.  SMOKE SOURCE NOT IDENTIFIED.  PERFORMED ENG RUN UP TO CHECK ELEC SMK INDICATION CAP PROB ON, COULD NOT DUPLICATED, ADJUSTED ACFT SYS LT PACK HOSE CLAMP, PERFORMED OPT CHECK, WORKING PROPERLY IAW 21-50-00.
